MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated calcium results generated from alinity c processing module for a 5-month-old female patient.Results were reported to medical provider.The following data was provided.On (b)(6) 2025, sid: (b)(6), initial result on this analyzer = 3.86 mmol/l, repeat results =3.10 mmol/l.On (b)(6) 2025, sid: (b)(6); (b)(6), results were 3.17 mmol/l & 3.26 mmol/l with cntl flag, and repeat results were 2.35 mmol/l & 2.34 mmol/l.On (b)(6) 2025, sid: (b)(6); (b)(6), results were 2.16 mmol/l & 2.14 mmol/l, on (b)(6) 2025, sid: (b)(6); (b)(6), results were 3.86 mmol/l, 3.01 mmol/l, 2.14 mmol/l, 2.16 mmol/l, on (b)(6) 2025, sid: (b)(6); (b)(6), results were 2.05 mmol/l, 2.05 mmol/l.The customer uses reference range for normal: 2.1 - 2.55 mmol/l& abnormal 1.5 - 3.0 mmol/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Updated b3 - date of event from 11/21/2025 to 11/19/2025.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the alinity c calcium assay did identify an increase in complaint activity related to the complaint issue.However, no trends were identified for lot 77018un24.A device history record review did not identify any nonconformances or deviations associated with the complaint lot number and complaint issue.Labeling was reviewed which adequately addresses the current issue.Based on our investigation, no systemic issue or deficiency with the alinity c calcium reagent for lot 77018un24 was identified.
 
Event or Problem Description
The customer observed falsely elevated calcium results generated from alinity c processing module for a 5-month-old female patient.Results were reported to medical provider.The following data was provided.(b)(6) 2025, sid (b)(6), initial result on this analyzer = 3.86 mmol/l, repeat results =3.10 mmol/l (b)(6) 2025, sid (b)(6); (b)(6), results were 3.17 mmol/l & 3.26 mmol/l with cntl flag, and repeat results were 2.35 mmol/l & 2.34 mmol/l.(b)(6) 2025, sid (b)(6); (b)(6), results were 2.16 mmol/l & 2.14 mmol/l,(b)(6) 2025, sid (b)(6); (b)(6), results were 3.86 mmol/l, 3.01 mmol/l, 2.14 mmol/l, 2.16 mmol/l, (b)(6) 2025, sid (b)(6); (b)(6), results were 2.05 mmol/l, 2.05 mmol/l.The customer uses reference range for normal: 2.1 - 2.55 mmol/l& abnormal 1.5 - 3.0 mmol/l.There was no reported impact to patient management.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23687652
Report Number3002809144-2025-00378
Device Sequence Number13118953
Product Code CJY
UDI-Device Identifier00380740135409
UDI-Public(01)00380740135409(17)260309(10)77018UN24
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2026
Device Catalogue Number07P57-30
Device Lot Number77018UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient Age5 MO
Patient SexFemale